- -

Two optimal general classes of iterative methods with eighth-order

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Two optimal general classes of iterative methods with eighth-order

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Lotfi, Taher es_ES
dc.contributor.author Mahdiani, Katayoun es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.date.accessioned 2015-09-17T14:17:40Z
dc.date.available 2015-09-17T14:17:40Z
dc.date.issued 2014-12
dc.identifier.issn 0167-8019
dc.identifier.uri http://hdl.handle.net/10251/54768
dc.description.abstract Two new three-step classes of optimal iterative methods to approximate simple roots of nonlinear equations, satisfying the Kung-Traub's conjecture, are designed. The development of the methods and their convergence analysis are provided joint with a generalization of both processes. In order to check the goodness of the theoretical results, some concrete methods are extracted and numerical and dynamically compared with some known methods. es_ES
dc.description.sponsorship This research was supported by Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02. en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation Ministerio de Ciencia y Tecnologia [MTM2011-28636-C02-02] es_ES
dc.relation.ispartof Acta Applicandae Mathematicae es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Multipoint iterative method es_ES
dc.subject Nonlinear equation es_ES
dc.subject Optimal order es_ES
dc.subject Kung-Traub's conjecture es_ES
dc.subject Kung-Traub's method es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Two optimal general classes of iterative methods with eighth-order es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s10440-014-9869-0
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Lotfi, T.; Mahdiani, K.; Torregrosa Sánchez, JR. (2014). Two optimal general classes of iterative methods with eighth-order. Acta Applicandae Mathematicae. 134(1):61-74. doi:10.1007/s10440-014-9869-0 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/s10440-014-9869-0 es_ES
dc.description.upvformatpinicio 61 es_ES
dc.description.upvformatpfin 74 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 134 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 282659


This item appears in the following Collection(s)

Show simple item record